# SDR SWAA2013061817226

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 28,761 hours, 16,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD PANEL 221BF AFT OUTBOARD EDGED BROKEN.  REPAIRED PANEL IAW SRM.
